# SDR AALA202108237709

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 63,508 hours, 30,928 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3968
- Condition: Leaking
- Location: Apu
- Part time: 53,481 hours, 31,982 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB BELOW 10,000 AND DURING DESCENT BELOW 10,000 FT FLIGHT ATTENDANT REPORTED SMELLY SOCK ODOR AFT CABIN BEHIND OVER WING.  AIRCRAFT MAINTENANCE FOUND OIL LEAKING FROM THE APU GENERATOR MOUNT BOLT LOCATION AND REPLACED THE GENERATOR PER AMM 24-23-51-00. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
